# SDR UIEA2019081635123

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Monitor
- Part number: 285T060717
- Part serial: D00996
- Condition: No Test
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R/H PIMU FUNCTIONAL FAIL CM01414( IAW AMM 77-35-02-044-001-H00 & 27-35-02-404-006-HOO REV 127. REPLACED R/H PIMU CM01414. IAW AMM 77-35-02-404-006 H00 & 77-35-00-722-007 H00 REV 127. PERFORMED PIMU TEST AND THE RESULT WAS SATISFACTORY )
